# SDR DALA2018010300032

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 69,737 hours, 50,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AFT UPPER EMG EXIT LIGHTS LEFT AND RIGHT NOT WORKING. REMOVED AND REPLACED BATTERY PACK FOR CONTROLLING AFT UPPER EMG EXIT LIGHTS OVERWING PER AMM 33-53-00. OPS CHECK GOOD. OK FOR SERVICE.
